# SDR REXA2013040800620

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 17,638 hours, 15,119 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD HINGE BUSHINGS WORN.  REPAIRED IAW BOMBARDIER REO 601R-57-53-001 AND 601R-57-53-002.
